# SDR 2006UALA00835

- Difficulty date: April 29, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 61,646 hours, 9,985 cycles
- Engine: Pwa PW4060
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO LHR DUE TO LEFT CENTRAL DISPLAY UNIT PROBLEM. LEFT CDU FAILED.  REPLACED LEFT CDU.  OPS CHECK NORMAL.
